# SDR DALA2025032702253

- Difficulty date: March 21, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0877121) CORROSION ON INTERCOSTAL UPPER FLANGE AT LBL 11, WL 208, BETWEEN STA 304.5 AND STA 310. REMOVED AND REPLACED INTERCOSTAL AT LBL 11, WL 208 BETWEEN STA 294.5 - STA 312 I.A.W B737 SRM 51-40-02-0G AND DWG# 141A5600.
